# SDR CA110204008

- Difficulty date: February 3, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna U206G
- Aircraft time: 10,947 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Remote Switch
- Condition: Loose
- Location: Elt
- Part time: 404 hours
- Component: Elt
- Component part number: S184050102
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) ELT ACTIVATED ON ITS OWN IN FLIGHT. SUSPECTED LOOSE REMOTE SWITCH CONNECTION WAS LOOSE AT THE ELT CAUSING UNCOMMANDED ACTIVATION. TRENTON ADVISED OPERATIONS OF ELT SIGNAL FROM THIS AIRCRAFT.
